0330 058 1850

False aneurysm in groin after EVLA treatment for varicose veins – a rare complication

by – November 21, 2013

Any complication after EVLA laser treatment for varicose veins is rare when done in a specialist vein clinic.

However we have just published a fascinating case of an extremely rare complication.

SAGE Journals Phlebology

Following EVLA treatment, our patient developed a tense “pseudoanerysm” in the groin – bleeding from a local artery.

At The Whiteley Clinic we have an emergency telephone system and so the patient was able to come straight back again. Our specialist vascular technologists were able to identify the precise cause of the problem and the patient was cured by injection of a drug to help clotting and precise pressure on the bleeding vessel by the duplex ultrasound probe.

To see abstract and reference see: www.ncbi.nlm.nih.gov/pubmed/24255091
To see Phlebology journal information: www.phl.sagepub.com/

The contents of this site are for informational purposes only and are meant to be discussed with your doctor or other qualified health care professional before being acted on. Always seek the advice of a doctor or other licensed health care professional regarding any questions you have about your medical condition(s) and treatment(s). This site and the information provided is not a substitute for medical advice.